MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC VORTEX ORIFICE OPENER 20.08/16; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC VORTEX ORIFICE OPENER 20.08/16; FILE, PULP CANAL, ENDODONTIC
Catalog Number VOS200816
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.Customer not returning.Product not received at investigation site.Investigation results nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.
 
Event or Problem Description
In this event it is reported that a vortex orifice opener 20.08/16 file broke during use.The broken part was not retrieved and was incorporated into the fill.No injury.

Brand Name
VORTEX ORIFICE OPENER 20.08/16
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23508778
Report Number2320721-2025-00100
Device Sequence Number9704535
Product Code EKS
UDI-Device IdentifierD716VOS2008161
UDI-PublicD716VOS2008161
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVOS200816
Device Lot Number0000429674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown